# SDR FDEA201203150947

- Difficulty date: March 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Punctured
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT BS 700-720 AND STR 25-26 RT PUNCTURED.  REPAIRED IAW EA F-5330-158160, PART 1.   REPAIR IS   CLASSIFIED AS MAJOR.
